A 24-year-old female asked:
How dangerous is a bp of 70/30? and could a big drop in blood pressure be caused by iv morphine?
1 doctor answer • 8 doctors weighed in
Family Medicine 30 years experience
Dangerous: Depends on if you have other health problems. For an elderly person with heart disease or other vascular problems, a blood pressure of 70/30 could be fatal. For someone young and healthy, it could be tolerated very well. Yes, IV morphine will quite likely cause a drop in blood pressure.
4.4k viewsReviewed >2 years ago
Last updated Jan 22, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.